Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Subdermal Hematoma, cervical cancer, burhole caniotomy, migraine. Breast augmentation, Foot surgery, Burhole Craniotomy. Taking Adderall, Topomax. How to cure theses symptoms?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I am a 33 year old woman, 5' tall, and 101lbs ( wich is fluxuating almost daily ranging from 99lbs-104lbs). My medical history consists of the below:
BRAIN: I had a subdermal Hematoma which resulted in a burhole craniotomy in 09/2010. I had significant swelling & bleeding which resulted of 1 month saty in ICU and a helicopter ride to a more equipt medical facility than the one I initially went to.
MIGRAINE: I have a chronic migraines and they have gotten persistantly worse in pain and more frequent.
JAW: For the past 2-3 months I have been experiencing constant jaw pain while chewing & opening of my mouth, which is also cuasing muscle aches in my cheeks. There is significant crunching while moving at all time.
NECK: I am experiencing extreme head, neck & shoulder muscle aches and dicomfort.
BREATHE: I am also experiencing heavy felling in my chest, sharp pain in my chest and tingling in both arms
HEART: I am also feeling rapid heart beats in which I have timed and most of the time I am in the range of 100-160 at resting heart rate. I also can feel skipping heart beats coupled with a feeling that causes shortness of breath, and dizziness. The beats feel all over the place and after it skipps for a few seconds the next beat is extremely hard.
WEIGHT LOSS: I have lost around 15lbs in hte last few months.
DIARREHA: I have been having diarreha for at least 6 weeks that is either complete water like looking or food that looks to be undigested.
In addition I feel disoriented some of the time.
I have been diagnossed with chronic constipation, slight gastro peresys, GERDS, hiatyl hernea.
In the past I had an EPS study to try and correct my irregular heartbeats.
I have also had the following surgeries:
Tummy Tuck, breast augmentation, foot sergery, burhole craniotomy ( in which I now have 2 medal plates and 6 scres)
I am on adderall xr 20mg
topomax (name brand) 150 mg
Prozac 20mg
Amitiza 8mcg 3 times daily
Xanax 0.5 mg 2 or 3 depending daily
I have also had my tubes tied and a partial cervical removal due to cervical cancer.
Spianl tap was about a month ago because of massive migraine and I could not decipher between what my migraines felt like prior to subdermal hematoma and during.
Please if you could give me some suggestions to all of these symptoms.
Posted Mon, 7 May 2012 in General Health
Answered by Dr. Shanthi.E 23 hours later

Thank you for posting your query.

I understand your health concern. I appreciate your efforts to keep going inspite of the health issues you have faced. I congratulate you on beating Cervical cancer. It seems to me that you have been a great fighter seeing your medical history.

Coming to your health issues, I have to discuss with you certain things.

- You are definitely underweight for your age and height, but this should not upset you as you are already a Cancer survivor. As long as your appetite is fine and you are eating good, you should not worry about your weight.

- The fluctuation of your weight on a daily basis may be due to a mechanical error in the weighing machine. I suggest you to weight yourself every 2 weeks or so and not so frequently. I hope you take my suggestion.

- Having a Subdural hematoma and sustaining a Craniotomy is a very good response from you. You have recovered well. You are on the right medications, please do continue using them ( Adderall, Topomax, Prozac and Xanax ).

- Migraine as such is a common and chronic problem among women, You may need prophylactic treatment for this, in case it occurs often. Beta blockers are commonly used for this. You may discuss this with your treating doctor. As it is, I do not see you on medications for Migraine.

- The jaw pain is most probably related to the migraine.

- Pain in your head, neck and shoulder needs further evaluation. It is advisable to get a plain CAT ( Computerized Axial Tomography) scan done to rule out any cranial causes for the same.

- Feeling of heaviness and sharp pain in your chest may be most probably due to Anxiety and stress. It should subside with rest.

- For your heart symptoms, it would be better to get an EKG done. Yet again, it may be due to stress, if you have it. Try to relax yourself with meditation and yoga. It really helps and improves the symptoms.

- Losing 15lbs of weight in the last few months is quite significant. Your general health needs attention here. You may go in for a Diet consultation and increase your dietary protein content.

- Diarrhea may be a side effect of Amitiza that you are on, it is used to treat chronic constipation and a dosage of 8mcg thrice a day may as well cause diarrhea. So, think about decreasing the dosage or even stopping it momentarily till diarrhea subsides.

- Disorientation commonly happens due to electrolyte imbalance, that is happening in you due to diarrhea. Drink plenty of fruit juices, electrolyte solutions ( these are available over the counter in Pharmacy ).

Hope you have got an insight into what is happening. Please do write back in case of further queries.

Finally, I would say a battle well fought by you.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,   ,  
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor